EconPapers    
Economics at your fingertips  
 

Invariant Sets of Impulsive Differential Equations with Particularities in ω -Limit Set

Mykola Perestyuk and Petro Feketa

Abstract and Applied Analysis, 2011, vol. 2011, 1-14

Abstract:

Sufficient conditions for the existence and asymptotic stability of the invariant sets of an impulsive system of differential equations defined in the direct product of a torus and an Euclidean space are obtained.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/970469.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/970469.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:970469

DOI: 10.1155/2011/970469

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:970469